# SDR IPXA12175618

- Difficulty date: September 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53275455204
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC CLEVIS ADAPTER GOUGED AT  FR66, BETWEEN -Y1959 AND -Y2462.  REPAIRED CLEVIS ADAPTER AT  FR66, BETWEEN -Y1959 AND -Y2462 IAW SAT-SA EA  300-5310-01-A4262 AND EO A300-5310-48590-A.
